MathSciNet Relay Station
MathSciNet bibliographic data
MR2072019 34B16 (34B10 39A05)
DaCunha, Jeffrey J.; Davis, John M.; Singh, Parmjeet K. Existence results for singular three point boundary value problems on time scales. J. Math. Anal. Appl. 295 (2004), no. 2, 378–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement